The Open UniversitySkip to content
 

A note on the number of graceful labellings of paths

Aldred, R.; Siran, M. and Siran, J. (2003). A note on the number of graceful labellings of paths. Discrete Mathematics, 261(1-3) pp. 27–30.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1016/S0012-365X(02)00458-2
Google Scholar: Look up in Google Scholar

Abstract

With the help of a simple recursive construction we give a computer-assisted proof that the number of graceful labellings of a path of length n grows asymptotically at least as fast as (5/3)n. Results of this type have found surprising applications in topological graph theory.

Item Type: Journal Article
ISSN: 0012-365X
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 8089
Depositing User: Jozef Širáň
Date Deposited: 14 Jun 2007
Last Modified: 02 Dec 2010 20:00
URI: http://oro.open.ac.uk/id/eprint/8089
Share this page:

Altmetrics

Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk